# SDR C2XA03BT074

- Difficulty date: July 15, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 6,870 hours, 5,141 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 14534610401
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO3289, FOUND BAGGAGE FIRE EXTINGUISHER WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED BAGGAGE FIRE TEST SWITCH.   OPS. CHECKED SYSTEM GOOD. IAW EMB145 MM NR20-13-04.  AIRCRAFT RETURNED TO SERVICE.
